# SDR NSVA201011

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 4,434 hours, 4,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING PAST 6000FT, DOOR INDICATION ILLUMINATED.  CREW DECLARED EMERGENCY AND REQUESTED RETURN VECTORS TO EWR.  AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  FAA WAS NOTIFIED OF THE AIR RETURN.
